Demazin Cold + Flu Relief Tablets
When colds and flu come calling, it can bring many signs and symptoms including, sore throat, headache, sneezing, nasal congestion and cough. The exact type of guest you don’t want hanging around you or your family.
That’s why the team at Demazin have developed a range of cold + flu tablets and capsules to help provide relief from the symptoms of cold and flu, so you can get your family back on track for the day. How do they do it? Read on to find out!
All Demazin Cold + Flu Tablets and Capsules contain paracetamol, which you may recognise as the ingredient that helps relieve pain like sinus pain, headaches or body aches. But did you know that it can also reduce fever? Demazin also contains a decongestant (phenylephrine hydrochloride) for relief of those runny or blocked noses, to help you breathe easier.
Stay on top of things with Demazin Cold + Flu Relief Tablets, which may provide relief from:
✔️ Runny nose
✔️ Blocked nose & sinuses
✔️ Sinus pain
✔️ Fever & headache
✔️ Body aches & pains
The important bits:
- Demazin Cold + Flu Relief Tablets have 2 active ingredients; paracetamol and phenylephrine hydrochloride, this is important to know so you or your family members don’t accidentally take other medications with the same ingredients.
- It’s available in 2 sizes: 24s (24 tablets) and 48s (48 tablets) so you can choose which one best suits your medicine cupboard.
- For adults and children 12 years and older, the recommend dose is 2 tablets every 4 – 6 hours. The maximum daily dose is 8 tablets in 24 hours.
If you or your family have cold or flu symptoms, trust the people who’ve been helping treat Aussie families for over 50 years, and turn to D-D-Demazin to help deliver relief.
Demazin Cold + Flu Relief Day + Night Tablets
Nothing is worse than when cold and flu symptoms interrupt your precious sleep. If you are looking for around the clock relief from cold and flu symptoms then consider Demazin Cold + Flu Relief Day + Night Tablets. The night time Cold + Flu Tablets contain an antihistamine (chlorphenamine maleate) which offers relief from cold and flu symptoms like sneezing and watery, itchy eyes. After a long day, you know having a restful night’s sleep can really make a difference.
The important bits:
- Remember, the day tablets contain the active ingredients paracetamol and phenylephrine hydrochloride, while the night tablets contain paracetamol, phenylephrine hydrochloride and chlorphenamine maleate. Because you want to know what you and your family are taking.
- Demazin Cold + Flu Relief Tablets Day + Night Tablets are available in 3 sizes: 24s (24 tablets), 48s (48 tablets) and exclusively at Chemist Warehouse – 72s (72 tablets).
- For adults and children 12 years and older, the recommend dose is 2 day tablets every 4-6 hours, and 2 night tablets at bedtime. The maximum daily dose is 6 day tablets and 2 night tablets in 24 hours.
For around the clock relief from cold and flu symptoms try Demazin Cold + Flu Relief Day + Night Tablets and feel the difference this winter.
Demazin Cold + Flu + Cough Day + Night capsules
Did you know that a cough is one of the most common reasons people go see a doctor?
Cough can be one of those cold and flu symptoms that may interrupt your morning or sometimes a whole day if you or a family member is up all night coughing. In your busy schedule that’s something you just don’t have time for.
NEW in 2021 to the Demazin Cold and Flu range is the Demazin Cold + Flu + Cough Day + Night Capsules, which contain the same active ingredients as Demazin Cold + Flu Relief Day + Night Tablets with the added benefit of a cough suppressant (dextromethorphan hydrobromide monohydrate) to help control those persistent, dry, tickly coughs.
The important bits:
- With the addition of the cough suppressant, day tablets contain active ingredients paracetamol, phenylephrine hydrochloride and dextromethorphan hydrobromide monohydrate, while night tablets contain paracetamol, dextromethorphan hydrobromide monohydrate and chlorphenamine maleate. Knowing this is essential to ensure you and your family are not doubling up on active ingredients from other cold and flu remedies.
- Demazin Cold + Flu + Cough Day + Night capsules are available in 2 sizes: 24s (24 tablets) and 48s (48 tablets).
- For adults and children 12 years and older, the recommend dose is 2 day tablets every 4- 6 hours and 2 night tablets at bedtime. The maximum daily dose is 6 day tablets and 2 night tablets in 24 hours.
Don’t let colds and flu get you and your family down this winter, when symptoms strike, try the newest product in the Demazin range, Demazin Cold + Flu + Cough Day + Night Capsules and strike back.View Range
Frequently asked questions about Demazin Cold + Flu tablets and capsules
Time to take effect may vary from person to person, but the dosing instructions on the package are designed to help provide relief of the cold and flu symptoms listed. Always follow the directions for use and read the product label before purchase. Ask your pharmacist or doctor for more information.
Please check the product label for how many tablets/capsules you can take in one day.
You should check with your doctor or pharmacist before using Demazin tablets or capsules if you are breastfeeding, pregnant or likely to become pregnant.
Demazin Cold + Flu Tablets or Capsules are for the temporary relief of cold and flu symptoms and can be taken for a few days at a time. Always follow the directions for use, keep to the recommended dose and read the product label before purchase. If symptoms persist speak to your pharmacist or doctor.